# SDR SIMA200631005

- Difficulty date: November 2, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Brake
- Part number: 3635001001
- Part serial: 02151A
- Condition: Failed
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON APPROACH.  REMOVED AND REPLACED LEFT FLAP TRANSMISSION BRAKE, IAW EMB 145, AMM 27-51-01.  OPS CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
